# SDR ZW0A0112103

- Difficulty date: December 13, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FLOOR AT LBL 55 WAS CORRODED AT SEVERAL AREAS, STA 1106 TO 1190.  REPLACED TRACK AT STA 1106 TO 1190 PER SRM 51-10-3, 51-30-1 AND 51-30-8.
